Koszul-Morita duality

Chuang, J., Lazarev, A. & Mannan, W. (2016). Koszul-Morita duality. Journal of Noncommutative Geometry, 10(4), pp. 1541-1557. doi: 10.4171/JNCG/265

Text - Accepted Version
Download (281kB) | Preview


We construct a generalization of Koszul duality in the sense of Keller-Lefèvre for not necessarily augmented algebras. This duality is closely related to classical Morita duality and specializes to it in certain cases.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/12891

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics